MAUDE Adverse Event Report: MEDCOMP 12.5F X 15CM HEMO-CATH

MEDCOMP 12.5F X 15CM HEMO-CATH
Model Number MC101241
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information regarding the incident has been requested.
 
Event or Problem Description
Hole in line.
 
Additional Manufacturer Narrative
No additional information was provided.No conclusion can be drawn.

Brand Name
12.5F X 15CM HEMO-CATH
Common Device Name
HEMO-CATH
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8859220
Report Number2518902-2019-00045
Device Sequence Number514518
Product Code MSD
UDI-Device Identifier00884908082982
UDI-Public884908082982
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K113487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2022
Device Model NumberMC101241
Device Catalogue NumberMC101241
Device Lot NumberMKAA490
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1